I am sorry that you are having a hard time discontinuing this medication. Although many people only experience minor discomfort, some do have problems that can be debilitating. It is recommended that you wean off this medication, under a doctor's supervision. I hope that you are following this as it can be dangerous to suddenly stop the medication.
Some of the major problems during withdrawal include:
Flu like symptoms
What types of problems are you having? Have you talked to your doctor? is there anything he recommends?
I previously wrote a post with some suggestions on coping with stopping this type of medication: How to Identify and Manage Antidepressant Withdrawal Symptoms
I hope this helps
I am so sorry that you have gone through such a difficult time in your life. It must have been very hard to end your marriage after such a long life together. Hopefully you are feeling a little better, at least you physically recovered from your attempted suicide. Are you still seeing a therapist to help you and give you someone to talk to? I am sure the emotional pain will be harder to overcome than the physical, it always is.
I do hear determination in your response, that you want to see it through and stay off Cymbalta, that sounds like you are gaining some of your emotional fortitude back - good for you!
Not that I am suggesting that you go back on Cymbalta, but for future information, if you can't afford your medication, many of the major pharmaceutical companies help - Free or Low Cost Medications for Anxiety - you can find information in this post. The title says medications for anxiety but the programs work for medications for any illness. And certainly make sure to check out the lists of $4 medications at Walmart or Walgreens. I tried to compile a lot of resources for people that can't always pay for medical care in Mental Health Resources When You Don't Have Health Insurance. Hopefully, you can find assistance if you need it.
Keep me posted on how you are doing. I really do care.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.